Geometric & Functional Analysis GAFA

, Volume 12, Issue 3, pp 546–566

On free entropy dimension of finite von Neumann algebras

  • L. Ge
  • J. Shen

Abstract.

((Without Abstract)).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • L. Ge
    • 1
  • J. Shen
    • 2
  1. 1.Academy of Mathematics and Systems Sciences, Chinese Academy of Sciences, Beijing 100080, China; and Department of Mathematics, University of New Hampshire, Durham, NH 03824—3591, USA, e-mail: liming@math.unh.eduUS
  2. 2.Department of Mathematics, University of Pennsylvania, Philadelphia, PA 19104—6395, USA, e-mail: junhao@math.upenn.eduUS

Personalised recommendations